NIST logo

Publication Citation: Isomorphism Classes of Edwards Curves over Finite Fields

NIST Authors in Bold

Author(s): Reza Farashahi; Dustin Moody; Hongfeng Wu;
Title: Isomorphism Classes of Edwards Curves over Finite Fields
Published: May 18, 2012
Abstract: Edwards curves are a new model for elliptic curves, which have attracted notice in cryptography. We give exact formulas for the number of F_q-isomorphism classes of Edwards curves and twisted Edwards curves. This answers a question recently asked by R. Farashahi and I. Shparlinski.
Citation: Finite Fields and Their Applications
Volume: 18
Issue: 3
Pages: pp. 597 - 612
Keywords: Elliptic curve; Edwards curve; Isomorphism classes; Cryptography
Research Areas: Math
DOI: http://dx.doi.org/10.1016/j.ffa.2011.12.004  (Note: May link to a non-U.S. Government webpage)
PDF version: PDF Document Click here to retrieve PDF version of paper (367KB)